MAUDE Adverse Event Report: IN2BONES SAS NEOFUSE; SCREWDRIVER T8 TORX NON CANNULATED

IN2BONES SAS NEOFUSE; SCREWDRIVER T8 TORX NON CANNULATED
Model Number G01 01571
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a case, the driver tip became damaged while attempting to implant the screws (while putting the caps on).
 
Additional Manufacturer Narrative
Based on the investigation and the condition of the returned instruments, the event is most consistent with use-related damage.The twisted driver tips indicate the application of excessive torque or misalignment during screw implantation while seating the caps.No manufacturing defect or material anomaly was identified.The batch record 1902432 was compliant, and no systemic issue was detected.The event is therefore attributed to procedural handling during surgery, not to a device non conformity.
 
Event or Problem Description

Brand Name
NEOFUSE
Common Device Name
SCREWDRIVER T8 TORX NON CANNULATED
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24687646
Report Number3010470577-2020-02341
Device Sequence Number18636164
Product Code HXX
UDI-Device Identifier03760225717141
UDI-Public03760225717141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 01571
Device Catalogue NumberG01 01571
Device Lot Number1902432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexMale